# SDR AT0000513

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 3915135506N
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT KEEL BEAM FITTING CRACKED AT BS 738 - 756.  REMOVED AND REPLACED FITTING ON RIGHT MLG WHEEL WELL, REMOVED AND REINSTALLED HYDRAULIC RESERVIOR AND HYDRAULIC LINES IAW DC9 MM 29-00-01 AND SRM 51-10-6, 51-30-1.
